# SDR SWAA2025082203763

- Difficulty date: August 13, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 42,844 hours, 20,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD CEILING EXIT LIGHT ASSY IS MISSING 2X CLOSE OUT COVERS<[01] INSTALLED CLOSE OUT COVERS ON MID CABIN OVERHEAD EXIT LIGHT ASSEMBLY PER AMM 33-51-01-960-802 STEP 3.C.(10);[02] VERIFIED CORRECTIVE ACTION STEP 1.
